# SDR 07FDEA03598

- Difficulty date: September 12, 2007
- Submitted: September 13, 2007
- Operation: Air carrier
- Aircraft: N812FD
- Make and model: Airbus A310-324
- Aircraft serial: 467
- Aircraft time: 49,597 hours, 9,932 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53611640200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CORROSION AT SEAT TRACK BETWEEN FRAME 15A-19, STRG 26 RHS, OUT OF LIMIT.  REPLACEMENT OF SEAT TRACK IAW SRM 51-72-10.
